# SDR 20010510CW006

- Difficulty date: April 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Condition: Loose
- Location: Actuating Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO (2) LOCKING NUTS ON ACTUATING RODS WERE LOOSE AND WERE BACKED OFF.
